Title: A multivariate jump-driven financial asset model
Authors: Luciano, Elisa ×
Schoutens, Wim #
Issue Date: 2006
Publisher: Routledge journals, taylor & francis ltd
Series Title: Quantitative finance vol:6 issue:5 pages:385-402
Abstract: We discuss a Levy multivariate model for financial assets which incorporates jumps, skewness, kurtosis and stochastic volatility. We use it to describe the behaviour of a series of stocks or indexes and to study a multi-firm, value-based default model. Starting from an independent Brownian world, we introduce jumps and other deviations from normality, including non-Gaussian dependence. We use a stochastic time-change technique and provide the details for a Gamma change. The main feature of the model is the fact that-opposite to other, non-jointly Gaussian settings-its risk-neutral dependence can be calibrated from univariate derivative prices, providing a surprisingly good fit.
ISSN: 1469-7688
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science